# SDR AALA202301185838

- Difficulty date: January 10, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 60,536 hours, 24,935 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A85Y35
- Condition: Corroded
- Location: Bs 500h S25l-26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT AFT BULKHEAD SUPPORT ANGLE LOCATED AT BS 500H FROM S25L TO S26R. REPLACED SUPPORT ANGLE PER SRM 51-40-02-0G.
